MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G7 CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G7 CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number 9500-160
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).E.1.Initial reporter state: (b)(6).
 
Event or Problem Description
Dexcom became aware that the user experienced a failure but did not receive the expected sensor failure alert on their g7 cgm application.Data was provided and an investigation was performed.The root cause was determined to be a coding issue.The g7 cgm application only detects that the session has ended, thus, it does not alert the user that the sensor has failed.No injury or medical intervention was reported.

Brand Name
DEXCOM G7 CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
Manufacturer Contact
ashley spoto
6340 sequence dr.
san diego, CA 92121
8582000200
MDR Report Key23938780
Report Number3004753838-2025-353232
Device Sequence Number8955178
Product Code QBJ
UDI-Device Identifier00386270003584
UDI-Public(01)00386270003584
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K213919
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Remedial Action Recall,Notification
Type of Report Initial
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2025
Device Model Number9500-160
Device Catalogue NumberSW12300
Device Lot Number1724188003
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2025
Initial Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age30 YR
Patient SexFemale
Patient Weight80 KG